American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 143 found      Go to page: 1 2 3 4 5

[31] Yuliang Shen. On fiber spaces over Teichm\"{u}ller spaces. Contemporary Mathematics 575 (2012) 313-329.
Book volume table of contents   
View Article: PDF

[32] Zhong Li and Yi Qi. Fundamental inequalities of Reich-Strebel and triangles in a Teichm\"{u}ller space. Contemporary Mathematics 575 (2012) 283-297.
Book volume table of contents   
View Article: PDF

[33] Hiroshige Shiga. On the number of holomorphic families of Riemann surfaces. Contemporary Mathematics 575 (2012) 331-342.
Book volume table of contents   
View Article: PDF

[34] Clifford J. Earle and Albert Marden. Holomorphic plumbing coordinates. Contemporary Mathematics 575 (2012) 41-52.
Book volume table of contents   
View Article: PDF

[35] William Abikoff. Some remarks on singly degenerate Kleinian groups. Contemporary Mathematics 575 (2012) 1-12.
Book volume table of contents   
View Article: PDF

[36] Katsuhiko Matsuzaki. The Petersson series vanishes at infinity. Contemporary Mathematics 575 (2012) 299-311.
Book volume table of contents   
View Article: PDF

[37] Jun Hu and Oleg Muzician. Conformally natural extensions of continuous circle maps: I. The case when the pushforward measure has no atom. Contemporary Mathematics 575 (2012) 171-198.
Book volume table of contents   
View Article: PDF

[38] Frederick P. Gardiner and Zhe Wang. Extremal annuli on the sphere. Contemporary Mathematics 575 (2012) 89-107.
Book volume table of contents   
View Article: PDF

[39] Yohei Komori. Cook-hats and crowns. Contemporary Mathematics 575 (2012) 253-262.
Book volume table of contents   
View Article: PDF

[40] Clifford J. Earle and Albert Marden. On holomorphic families of Riemann surfaces. Contemporary Mathematics 573 (2012) 67-97.
Book volume table of contents   
View Article: PDF

[41] Reza Chamanara and Dragomir Šarić. Elementary moves and the modular group of the compact solenoid. Contemporary Mathematics 573 (2012) 11-33.
Book volume table of contents   
View Article: PDF

[42] Sara Maloni. The asymptotic directions of pleating rays in the Maskit embedding.. Contemporary Mathematics 573 (2012) 159-181.
Book volume table of contents   
View Article: PDF

[43] Christopher T. Sass, Kenneth Stephenson and G. Brock Williams. Circle packings on conformal and affine tori. Contemporary Mathematics 572 (2012) 211-220.
Book volume table of contents   
View Article: PDF

[44] Gabriel Bartolini, Antonio F. Costa and Milagros Izquierdo. On isolated strata of pentagonal Riemann surfaces in the branch locus of moduli spaces. Contemporary Mathematics 572 (2012) 19-24.
Book volume table of contents   
View Article: PDF

[45] William A. Veech. Invariant distributions for interval exchange transformations. Contemporary Mathematics 567 (2012) 191-219.
Book volume table of contents   
View Article: PDF

[46] Klaus Dankwart. Typical geodesics on flat surfaces. Conform. Geom. Dyn. 15 (2011) 188-209. MR 2869013.
Abstract, references, and article information   
View Article: PDF

[47] Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su. On various Teichmüller spaces of a surface of infinite topological type. Proc. Amer. Math. Soc. 140 (2012) 561-574. MR 2846324.
Abstract, references, and article information   
View Article: PDF

[48] Lixin Liu and Athanase Papadopoulos. Some metrics on Teichmüller spaces of surfaces of infinite type. Trans. Amer. Math. Soc. 363 (2011) 4109-4134. MR 2792982.
Abstract, references, and article information   
View Article: PDF

[49] G. Brock Williams. Circle packing coordinates for the moduli space of tori. Proc. Amer. Math. Soc. 139 (2011) 2577-2585. MR 2784827.
Abstract, references, and article information   
View Article: PDF

[50] Hideki Miyachi and Hiroshige Shiga. Holonomies and the slope inequality of Lefschetz fibrations. Proc. Amer. Math. Soc. 139 (2011) 1299-1307. MR 2748423.
Abstract, references, and article information   
View Article: PDF

[51] Mirzakhani prime simple geodesic theorem. CBMS Regional Conference Series in Mathematics 113 (2010) 99-108.
Book volume table of contents   
View Article: PDF

[52] Deformations of hyperbolic metrics and the curvature tensor. CBMS Regional Conference Series in Mathematics 113 (2010) 65-73.
Book volume table of contents   
View Article: PDF

[53] Geodesic-lengths, twists and symplectic geometry. CBMS Regional Conference Series in Mathematics 113 (2010) 23-31.
Book volume table of contents   
View Article: PDF

[54] Preliminaries. CBMS Regional Conference Series in Mathematics 113 (2010) 1-12.
Book volume table of contents   
View Article: PDF

[55] Teichm\"uller space and horizontal strip deformations. CBMS Regional Conference Series in Mathematics 113 (2010) 13-21.
Book volume table of contents   
View Article: PDF

[56] Scott A. Wolpert. Families of Riemann Surfaces and Weil-Petersson Geometry. CBMS Regional Conference Series in Mathematics 113 (2010) MR MR2641916.
Book volume table of contents   

[57] Geometry of the augmented Teichm\"uller space, part 2. CBMS Regional Conference Series in Mathematics 113 (2010) 43-50.
Book volume table of contents   
View Article: PDF

[58] Train tracks and the Mirzakhani volume recursion. CBMS Regional Conference Series in Mathematics 113 (2010) 83-98.
Book volume table of contents   
View Article: PDF

[59] Geometry of the augmented Teichm\"uller space, part 1. CBMS Regional Conference Series in Mathematics 113 (2010) 33-41.
Book volume table of contents   
View Article: PDF

[60] Geometry of the augmented Teichm\"uller space, part 3. CBMS Regional Conference Series in Mathematics 113 (2010) 51-64.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 143 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia